# SDR RAIA990738

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- System (JASC): 2720 · Rudder Control System
- Part: Switc H
- Part number: 156221
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RUDDER SYSTEM NR 2 FAIL LIGHT ON.  MAINTENANCE REPLACED NR 2 RUDDER PRESSURE SWITCH.  (X)
